Ask an expert
Question

12 Mar 2007

Irregular Periods
I have been taking the contraceptive pill - Jasmine for a month, before that I was on Ginette. I got my period a week early, and now that I'm in the silver section and supposed to be menstruating - nothing. I also feel very dizzy today.
Please help
Answer 336 views
Expert
GynaeDoc
GYNAEDOC

01 Jan 0001

It can take a few months to adapt to the new pill.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9472 votes
No
68% - 20294 votes
Vote